# SDR KCSA061495

- Difficulty date: November 9, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 106,514 hours, 34,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1438
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z-CHANNEL STIFFENER ATTACH ANGLE ON BOTTOM OF THE RT BODY WHEEL WELL PRESSURE DECK AT BS 1438, WL 190, RBL 77.
